# SDR GTIA040808

- Difficulty date: September 27, 2004
- Submitted: December 6, 2004
- Operation: Air carrier
- Aircraft: N823NK
- Make and model: Doug DC-9-82
- Aircraft serial: 48020
- Engine: Pwa JT8D217C
- System (JASC): 5240 · Service Doors
- Part: Retainer
- Condition: Corroded
- Location: Service Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD SERVICE GALLEY DOOR LOWER PRESSURE SEAL RETAINER HAS CORROSION.  REMOVED CORROSION, FABRICATED NEW RETAINER, INSTALLED NEW RETAINER.
